# SDR SIMA201124911

- Difficulty date: September 3, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N504AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10044
- Aircraft time: 22,090 hours, 15,957 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 22802675
- Condition: Faulty
- Location: Cowling
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 3752 THE CREW REPORTED, RECEIVED A FIRE SYSTEM FAULT STATUS MESSAGE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE FIRE LOOPS A, AND B UNDER AFT CORE COWL IAW CRJ AMM 26-11-11, ALSO REMOVED AND REPLACED THE UPPER AND LOWER FIRE LOOP "B" IAW CRJ AMM 26-11-01, AND 26-11-03.  PARTS NUMBERS:  FOR A--2280267, FOR B-- 22402820, FOR FIRE LOOPS (2) 26010782.  THE OPERATIONAL CHECKS WERE GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
